RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2017, Volume 29, Number 9, Pages 135–154 (Mi mm3893)  

The passage from delay equation to ODE system in the model of the tumor markers network

O. F. Voropaevaa, S. D. Senotrusovab

a Novosibirsk State University, Novosibirsk
b Novosibirsk State University, Novosibirsk

Abstract: This paper is devoted to a numerical analysis of the solutions of systems of equations describing the dynamics of the concentration of p53 and Mdm2 proteins in their interaction. We consider two interrelated mathematical models of the p53-Mdm2 network. The first model of the proteins concentrations dynamics includes the system of two nonlinear equations with the retarded argument. The second model describes hypothetical stages of process and uses the simplest ODE of higher dimension. We show numerically that in the passage to the limit in which the second model has sufficiently many stages we obtain model based equation with retarded argument. A mathematical model of the network p53-Mdm2-miRNA was constructed. The numerical analysis of the passage to the limit in this mathematical model was carried out.

Keywords: numerical analysis, delay equation, tumor marker, p53, Mdm2, microRNA, passage to limit.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-7214.2016.9


Full text: PDF file (642 kB)
References: PDF file   HTML file
Received: 22.03.2016

Citation: O. F. Voropaeva, S. D. Senotrusova, “The passage from delay equation to ODE system in the model of the tumor markers network”, Matem. Mod., 29:9 (2017), 135–154

Citation in format AMSBIB
\Bibitem{VorSen17}
\by O.~F.~Voropaeva, S.~D.~Senotrusova
\paper The passage from delay equation to ODE system in the model of the tumor markers network
\jour Matem. Mod.
\yr 2017
\vol 29
\issue 9
\pages 135--154
\mathnet{http://mi.mathnet.ru/mm3893}
\elib{http://elibrary.ru/item.asp?id=29972286}


Linking options:
  • http://mi.mathnet.ru/eng/mm3893
  • http://mi.mathnet.ru/eng/mm/v29/i9/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:1282
    Full text:34
    References:23
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020